# SDR CA110822011

- Difficulty date: August 21, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft time: 15,583 hours
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Winglet
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED THEY HAVE BEEN STRUCK BY A LIGHTNING STRIKE ON THE LT WING DURING DESCENT.  INITIAL INSPECTION REVEALED SOME DAMAGE TO THE LOWER LT WINGLET STATIC DISCHARGER.  THE ACFT WAS REMOVED FROM SERVICE AND INSPECTED IAW THE ACT MM CHAP 05-51-05.  INSPECTION REVEALED MINOR DAMAGE TO THE RT ELEVATOR (ENTRY POINT) AND DAMAGE TO THE LT WINGLET LOWER FAIRING COMPOSITE, STATIC DISCHARGER AND BASE (EXIT POINT). THE LT WINGLET LOWER FAIRING PN 600-10388-1 WAS REPLACED AND THE ACFT RELEASED FOR SERVICE.
